# SDR ASOA03183

- Difficulty date: April 25, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FROM RDU-DFW, THE FLAPS FAILED AT ZERO DEGREES.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE COMPLIED WITH AD 98-20-01 AND RESET THE FLAPS SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
